MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P300NUS
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was missing the relief alarm pressure knob and the cap was loose on the front face plate.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: d4: udi - (b)(4) h6: evaluation codes updated.Device evaluation: one device was received.A visual inspection found the front panel was bent, patient connector was loose, input/output side label was worn and torn, and relief alarm knob cap was missing.The customer reported complaint was able to be confirmed.The cause of the issue was that the device was mishandled.The missing relief alarm knob cap and front panel were replaced as well as the mri battery, sintered filter, o rings, housing case and labels.The loose patient connector was tightened, and the patient pressure cycling led was adjusted to tolerance.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
PNEUPAC PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17459858
Report Number3012307300-2023-07813
Device Sequence Number16790464
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown